# SDR UIEA2017072701324

- Difficulty date: July 25, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,813 hours, 22,026 cycles
- System (JASC): 4960 · APU Controls
- Part: Ecu
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INFO ONLY APU COLD SOAK START UNSUCCESSFUL APU FAULT MSG ON THREE ATTEMPTS FL 380 SAT -45. PERFORMED BITE PROCEDURE ON APU ECU IAW FIM 49-11 FT 958 NO FAULTS NOTED, RESET APU ECU, APU START NORMAL.
